|
Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 1998, Number 5, Pages 31–34
(Mi ivm415)
|
|
|
|
This article is cited in 1 scientific paper (total in 1 paper)
A mean-value theorem for a B-polyharmonic equation
N. I. Kipriyanova Voronezh State University
Received: 30.01.1995
Citation:
N. I. Kipriyanova, “A mean-value theorem for a B-polyharmonic equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, no. 5, 31–34; Russian Math. (Iz. VUZ), 42:5 (1998), 29–32
Linking options:
https://www.mathnet.ru/eng/ivm415 https://www.mathnet.ru/eng/ivm/y1998/i5/p31
|
Statistics & downloads: |
Abstract page: | 249 | Full-text PDF : | 106 | References: | 64 | First page: | 1 |
|